Couldn't find what you looking for?

TRY OUR SEARCH!

I started birth control almost exactly a month ago [Yaz], and I am sexually active, although my boyfriend and I always use condoms.

I was told it was best to start the pill at the start of your period, but I stupidly started it about 2 days before I expected my period to come to try to hold it off a few days [I was going out of town and didn't want to deal with it].

Well, it ended up being about 12 days late. It started 3 weeks ago, very light brown residue at first, then increasingly heavy until it was like a normal period...but it never stopped. My normal periods are around 4 days long, this one has lasted 21 days. It's different than the spotting the doctor described as well--it has been without a doubt the heaviest period I have ever had.

I use soft cups instead of tampons, and typically they can be worn for 10 hours before needing to be changed--I have had to change mine about every 2 hours. Tampons are not even an option at this point because of how heavy the flow has been. This has even increased in the last few days or so. I have been experiencing severe back pain too, and yesterday I began to notice it was mostly strange-smelling tissue coming out. I have also felt a decrease in energy the last few days.

Has anyone else experienced anything like this when first starting the pill?
Am I pregnant?
Did I have a miscarriage?
Is it just my body adjusting to the pill, or do I need a higher dosage?

Any help or advice would be much appreciated. I've called and left a few messages for my doctor but she has yet to call me back and i'm starting to worry.

Loading...

hey did you every figure anything out cause this is happening to me
Reply

Loading...

I am having the same problem, I'm 15 I have had sex once a while ago, and i started my period about 2 and 1/2 weeks ago and started on yaz. My period hasnt stopped and i think i am done and then i wont be, it just seems never ending
Reply

Loading...

I'm 19 and just started taking birth control for the first time a few months ago,
and i'm on ortho-cyclen, and i've always had very irregular periods, so the doctor
said this should help with that, and part way through my second pack i got my period,
and ive had it now for about 3 weeks, so i called planned parenthood, and the lady
said its because your body is using its natural hormones and sort of fighting the artificial ones[aka birth control]
so it takes a while for it to balance out, and she told me i have to just stick it out. :-(
Reply

Loading...

woaaa thats b.s. i dont know if the planned parenthood lady knows what she is talking about. everyones bodies are different, she cant tell you whats going on inside your body over the phone. i have had my period for 3 weeks straight now. and i just started birth control 4 weeks ago, in 2 days.. i quit taking it today to see if my period will stop. i got sick at work yesterday for no reason and continued to all throughout the afternoon. and today i felt like i was going to pass out. i talked to a bunch of people and not a doctor yet. a pharmacist told me, "you need to see a doctor, uhh... NOW!" and that freaked me out. but tomorrow, ill try the doctor that actually gave it to me. im really worried as to what i should do in the mean time..
Reply

Loading...

Im on aless but im having the same problem. this is my 3rd week of my peroid, it seems to stop but then bam 5 minutes later i realize its not. I get both red bloody discharge and brown. What is going on does anybody know what this might be?

 

Reply

Loading...

ive been havinq this same problem , my period has been on and off for 3 qoinq on 4 weeks now and idk wats qoin on ! im really scared . ive also been on BC for about 6 months now too . and im also qettin the brown discharge and ive noticed i been very weak and always feelin dizzy and sick . its sooo fustratinq to me because idk wats happeninq and its also fustratinq to my boyfriend too ! can any one tell me when my period is going to stop and return to normal !!??
Reply

Loading...

I am 19 years old i am sexually active and i am having a similar problem my periods are only slightly irregular and i always bleed about 7days i started lo seasonique followed the instructions to the letter but i have been bleeding for three weeks now and i have been getting headaches,feeling dizzy, dehydrated, really hot, and i have actually blacked out frequently for short periods at a time, my body feels weak and drained. Im a university student and i am having trouble getting my assignments done. last Friday i blacked out for 4 hours my boyfriend came over sat. and in the morning he was just trying to help keep me me from blacking out between the water and asking me to stay with him and focus he stayed at my flat till Sunday just taking care of me. I'm really scared and this is the closest i have found to what i have been experiencing. can someone please give me advice.
Reply

Loading...

Omg this has been happening to me too!! I just started yaz and ive had my period for 3 WEEKS STRAIGHT. IT IS AWFUL!! I go through super tampons in like 1 hour!! The blood is bright red or dark tissue looking stuff (gross). Ahh. Does anyone know when this goes away???
Reply

Loading...

this is happening to me whats wrong?????????????????????????
Reply

Loading...

Did anyone figure out what was happening? Because the same thing has been happening to me and I have no idea what is going on.  I'm on Ocella and I have been for 3 months.  I also have constant cramps.
Reply

Loading...

Yaz and ocella are both terrible birth control ideas! Yaz causes internal bleeding, persistent nausea, rapid reoccurring periods, cramps beyond belief, and has been proven to rapidly increase cervical cancer possibilities. Ocella is just a generic form of Yaz. I switched from Yaz to loryna because I had that problem. It went away the day I switched pills. Trust me. Get it changed!
Reply

Loading...

The same is happening to me with my birth control! I'm 14
Reply

Loading...

i think it is just bc because that is the same as mine
Reply

Loading...

not it's not just you about 51/2 yrs ago I gave birth to my son I went on yaz I had the same problem I bleed for 3 month none stop i was week dizzy I was sick to my stomic and was having sever back pains after, I called my docter and he told me to stop taking it it was only about 1 week off of it nd the bleeding stopped I had my energy back and I was up nd on the go taking care of my son I've always wondered if i was the only person to go threw that and and then I came across this and not I know it wasn't me it was the pill
Reply

Loading...